Volume 20; Issue 1

1

ON THE KINEMATIC GEOMETRY OF MANY BODY SYSTEMS

Année:
1999
Langue:
english
Fichier:
PDF, 268 KB
english, 1999
2

(1.2) INVERSES OF OPERATORS BETWEEN BANACH SPACES AND LOCAL CONJUGACY THEOREM

Année:
1999
Langue:
english
Fichier:
PDF, 161 KB
english, 1999
3

A REMARK ON THE HENSELIZATION OF A REGULAR LOCAL RING

Année:
1999
Langue:
english
Fichier:
PDF, 98 KB
english, 1999
4

EXTENSIONS OF HARDY MODULES OVER THE POLYDISK ALGEBRA

Année:
1999
Langue:
english
Fichier:
PDF, 200 KB
english, 1999